# SDR SWAA041469

- Difficulty date: May 24, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 31,177 hours, 26,682 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: REP4M6
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, RT AND LT ELEVATORS FAILED FREE PLAY CHECK.  REMOVED AND REPLACED RT AND LT ELEVATOR INPUT ROD BEARINGS PER MM.
